# SDR REXA2019112621654

- Difficulty date: October 22, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 27,548 hours, 18,314 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Coaming
- Part number: MM67035698003
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: WEAR (3EAS) ON EDGE FRAME OF THE AFT BAGGAGE BAY DOOR CUTOUT (SM) 
EDGE FRAME (COAMING) OF THE AFT BAGGAGE BAY DOOR CUTOUT WAS REPLACED PER CRJ900 SRM 51-41-02-001-001-A01 AND CRJ900 51-42-10-001-001-A01
